# SDR 98ZZZX4603

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Pneudraulics, 5059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUTTLE VALVE HOUSING LEAKING DUE TO PIN HOLE CRACK IN SEAM.
